# SDR HEEA086664

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N911RC
- Make and model: Bell 230
- Aircraft serial: 23037
- Aircraft time: 2,677 hours
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066011430201
- Part serial: X20123
- Condition: Intermittent
- Location: Atc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATC TRANSPONDER FOUND FAULTY.  INTERMITTENT OPERTION.  CONTROL HEAD WILL DISPLAY "FAIL". IN SHOP REPAIR.
